Balint Toth
Balint Toth
Renyi Institute Budapest and University of Bristol
E-mail megerősítve itt: renyi.mta.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
The true self-repelling motion
B Tóth, W Werner
Probability Theory and Related Fields 111 (3), 375-452, 1998
1891998
Random trees and general branching processes
A Rudas, B Tóth, B Valkó
Random Structures & Algorithms 31 (2), 186-202, 2007
1102007
Improved lower bound on the thermodynamic pressure of the spin 1/2 Heisenberg ferromagnet
B Tóth
letters in mathematical physics 28 (1), 75-84, 1993
841993
The" true" self-avoiding walk with bond repulsion on Z: Limit theorems
B Tóth
The Annals of Probability, 1523-1556, 1995
831995
Reflection and coalescence between independent one-dimensional Brownian paths
F Soucaliuc, B Tóth, W Werner
Annales de l'Institut Henri Poincare (B) Probability and Statistics 36 (4 …, 2000
762000
Erdos-Rényi random graphs+ forest fires= self-organized criticality
B Ráth, B Tóth
Electronic Journal of Probability 14, 1290-1327, 2009
632009
Onsager relations and Eulerian hydrodynamic limit for systems with several conservation laws
B Tóth, B Valkó
Journal of Statistical Physics 112 (3), 497-521, 2003
602003
Generalized Ray-Knight theory and limit theorems for self-interacting random walks on Z
B Tóth
The Annals of Probability, 1324-1367, 1996
511996
Persistent random walks in random environment
B Tóth
Probability Theory and Related Fields 71 (4), 615-625, 1986
501986
Derivation of the Leroux system as the hydrodynamic limit of a two-component lattice gas
J Fritz, B Tóth
Communications in mathematical physics 249 (1), 1-27, 2004
492004
Phase transition in an interacting Bose system. An application of the theory of Ventsel'and Freidlin
B Tóth
Journal of statistical physics 61 (3), 749-764, 1990
441990
Persistent random walks in a one-dimensional random environment
D Szász, B Tóth
Journal of Statistical Physics 37 (1), 27-38, 1984
441984
Self-interacting random motions
B Tóth
European Congress of Mathematics, 555-564, 2001
40*2001
A lower bound for the critical probability of the square lattice site percolation
B Tóth
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 69 (1), 19-22, 1985
401985
Modelling bursty time series
S Vajna, B Tóth, J Kertész
New Journal of Physics 15 (10), 103023, 2013
38*2013
A signal-recovery system: asymptotic properties, and construction of an infinite-volume process
J van den Berg, B Tóth
Stochastic Processes and their Applications 96 (2), 177-190, 2001
322001
No more than three favorite sites for simple random walk
B Toth
Annals of probability, 484-503, 2001
322001
Diffusivity bounds for 1d Brownian polymers
P Tarrès, B Tóth, B Valkó
The Annals of Probability, 695-713, 2012
312012
Towards a unified dynamical theory of the Brownian particle in an ideal gas
D Szász, B Tóth
Communications in mathematical physics 111 (1), 41-62, 1987
311987
Diffusive limits for “true”(or myopic) self-avoiding random walks and self-repellent Brownian polymers in d≥ 3
I Horváth, B Tóth, B Vető
Probability Theory and Related Fields 153 (3-4), 691-726, 2012
26*2012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20